BibTeX record journals/combinatorica/AlladiB02

download as .bib file

@article{DBLP:journals/combinatorica/AlladiB02,
  author    = {Krishnaswami Alladi and
               Alexander Berkovich},
  title     = {A Double Bounded Version of Schur's Partition Theorem},
  journal   = {Comb.},
  volume    = {22},
  number    = {2},
  pages     = {151--168},
  year      = {2002},
  url       = {https://doi.org/10.1007/s004930200008},
  doi       = {10.1007/s004930200008},
  timestamp = {Wed, 22 Jul 2020 22:02:32 +0200},
  biburl    = {https://dblp.org/rec/journals/combinatorica/AlladiB02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics